RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 6(330), Pages 159–160 (Mi umn234)  

This article is cited in 11 scientific papers (total in 11 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Primitive polycycles and helicenes

M. Dezaa, M. I. Shtogrinb

a Ècole Normale Supérieure, Département de mathématiques et applications
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm234

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:6, 1238–1239

Bibliographic databases:

MSC: 05C38
Accepted: 15.09.1999

Citation: M. Deza, M. I. Shtogrin, “Primitive polycycles and helicenes”, Uspekhi Mat. Nauk, 54:6(330) (1999), 159–160; Russian Math. Surveys, 54:6 (1999), 1238–1239

Citation in format AMSBIB
\Bibitem{DezSht99}
\by M.~Deza, M.~I.~Shtogrin
\paper Primitive polycycles and helicenes
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 6(330)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn234}
\crossref{https://doi.org/10.4213/rm234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1744665}
\zmath{https://zbmath.org/?q=an:0953.05035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54.1238D}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 6
\pages 1238--1239
\crossref{https://doi.org/10.1070/rm1999v054n06ABEH000234}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087436000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033261634}


Linking options:
  • http://mi.mathnet.ru/eng/umn234
  • https://doi.org/10.4213/rm234
  • http://mi.mathnet.ru/eng/umn/v54/i6/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Shtogrin, “Primitive polycycles: a criterion”, Russian Math. Surveys, 54:6 (1999), 1261–1262  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. Deza, M. I. Shtogrin, “Embeddings of chemical graphs in hypercubes”, Math. Notes, 68:3 (2000), 295–305  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. M. Deza, M. I. Shtogrin, “Infinite primitive polycycles”, Russian Math. Surveys, 55:1 (2000), 169–170  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. M. I. Shtogrin, “Non-primitive polycycles and helicenes”, Russian Math. Surveys, 55:2 (2000), 358–360  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. M. Deza, M. I. Shtogrin, “Polycycles: symmetry and embeddability”, Russian Math. Surveys, 55:6 (2000), 1146–1147  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. Ivanov, AO, “Extreme networks”, Acta Applicandae Mathematicae, 66:3 (2001), 251  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. M. Deza, M. I. Shtogrin, “Extremal and Nonextendible Polycycles”, Proc. Steklov Inst. Math., 239 (2002), 117–135  mathnet  mathscinet  zmath
    8. Deza, M, “Clusters of cycles”, Journal of Geometry and Physics, 40:3–4 (2002), 302  crossref  mathscinet  zmath  adsnasa  isi  scopus
    9. M. Deza, M. I. Shtogrin, “Archimedean polycycles”, Russian Math. Surveys, 59:3 (2004), 564–566  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. M. Deza, M. I. Shtogrin, “A metric of constant curvature on polycycles”, Math. Notes, 78:2 (2005), 204–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. M. Deza, M. Dutour, M. I. Shtogrin, “Elliptic polycycles with holes”, Russian Math. Surveys, 60:2 (2005), 349–351  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:298
    Full text:114
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020